MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman left atrial appendage closure (laac) procedure, a versacross connect laac kit was selected for use.Pre-imaging showed trace effusion prior to procedure.The physician obtained groin access and the first versacross connect system was inserted up to superior vena cava (svc).The physician complained of difficulties retracting the rf wire from the dilator, thus both the wire and dilator were removed and replaced with a new a versacross connect system.The physician went up to the svc with the wire several times and attempted to drop down to the fossa getting inferior on the septum.The septum was very aneurysmal and each time the physician dropped down to the inferior vena cava (ivc), the versacross system fell off and rewire was done again to get to the svc.After several reshaping of the versacross connect and advancement to the svc and falling off inferior, the patient started to develop a larger circumferential effusion at 1.07 centimeters.The physician decided to intervene by performing a pericardial tap and removed 500cc of fluid off the pericardium.The patient remained hemodynamically stable and was sent to the intensive care unit.The first rf wire is expected to be returned for analysis.The devices from the new kit were disposed.Heparin was given and the patient was therapeutic.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.A separate report for the devices related to the second versacross kit will be submitted.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22088829
Report Number2124215-2025-34253
Device Sequence Number6926615
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Device Lot Number0035358841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/27/2025
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient RaceWhite